By Topic

Structure at inifinity of linear multivariable systems: A geometric approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Commault, C. ; Laboratoire d''Automatique de Grenoble, Institut National Polytechnique, Grenoble, France ; Dion, J.M.

The infinite zero structure of linear multivariable systems is investigated via the geometric approach. The basic tools used are the new concepts of almost ( A, B )-invariant and almost controllability subspaces. These concepts permit advantageous geometric interpretation of infinite zeros. This interpretation is a natural generalization of the finite case. Connection is made with the Smith-McMillan structure at infinity of the transfer matrix.

Published in:

Automatic Control, IEEE Transactions on  (Volume:27 ,  Issue: 3 )